Discussions By Condition: Gastrointestinal conditions

stomach problem

Posted In: Gastrointestinal conditions 0 Replies
  • Posted By: florida327
  • November 17, 2007
  • 02:23 PM

I have a problem with my stomach, for about 3 weeks now .I have off and on dirhera,one day stool is soft next day fine,went to doctor was told probilly a virus will work itself out ,but for 3 weeks, going on vaction in 10 days no fever,at night hear my stomach making noises, no blood in stool. HELP:confused:

Reply Flag this Discussion
Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?